# SDR 2005UALA00529

- Difficulty date: December 28, 2004
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 23,667 hours, 6,454 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Str
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS ARCING SPOTS ON LOWER FUSELAGE SKIN AT BS 640-740, STR 25L TO 17R.  SKIN HAS BEEN REPAIRED PER TIMCO REO (EVA) G09617, REV A WITH .063 EA. DOUBLER-TRIPLER.
